MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC 400 EVACUATOR, 400ML CAPACITY, Y-CONNECTING TUBE, 35" (88.9CM) STERILE; SUCTION EVACUATOR

C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC 400 EVACUATOR, 400ML CAPACITY, Y-CONNECTING TUBE, 35" (88.9CM) STERILE; SUCTION EVACUATOR
Model Number 0070800
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that it was difficult to inflate the balloon of the reliaivac evacuator.
 
Event or Problem Description
It was reported that balloon of the reliavac evacuator was difficult to inflate.
 
Additional Manufacturer Narrative
The reported event was unconfirmed as the problem could not be reproduced.Visual evaluation of the returned sample noted one opened (without original package) used reliavac evacuator with drainage tubing was received.Visual inspection of the sample noted no obvious visible defects.The drainage tubing was attached to port a of the evacuator.The other end of the tubing was placed in a reservoir of methylene blue solution (3 drops 1 percent aqueous methylene blue per 100 ml distilled water).The evacuator balloon was inflated by engaging the bulb at the top of the device.The balloon was fully inflated with no difficulty and port b was closed off to create a negative pressure.The balloon began to deflate and suction solution.The evacuator suctioned water as intended.A potential root cause for this failure mode was unable to determine due to the reported event was unconfirmed.The reported failure was considered as within the specifications.The product was used for treatment.The product did not caused the reported failure.The device history record review was not required due to the reported issue was unconfirmed.The labeling review was not required due to the reported event was unconfirmed.Correction: d, e.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
RELIAVAC 400 EVACUATOR, 400ML CAPACITY, Y-CONNECTING TUBE, 35" (88.9CM) STERILE
Common Device Name
SUCTION EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11607743
Report Number1018233-2021-01813
Device Sequence Number11764723
Product Code GCY
UDI-Device Identifier00801741049606
UDI-Public(01)00801741049606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0070800
Device Catalogue Number0070800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2021
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date04/02/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;